A Topological Criterion for Local Optimality of Weakly Normal Complex Spaces.
Mathematische Annalen, Tome 243 (1979), pp. 115-124
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1979__243_182806,
author = {William A. Adkins and J.V. Leahy},
title = {A {Topological} {Criterion} for {Local} {Optimality} of {Weakly} {Normal} {Complex} {Spaces.}},
journal = {Mathematische Annalen},
pages = {115--124},
year = {1979},
volume = {243},
zbl = {0436.32008},
url = {http://geodesic.mathdoc.fr/item/MAN_1979__243_182806/}
}
William A. Adkins; J.V. Leahy. A Topological Criterion for Local Optimality of Weakly Normal Complex Spaces.. Mathematische Annalen, Tome 243 (1979), pp. 115-124. http://geodesic.mathdoc.fr/item/MAN_1979__243_182806/